I had an EP Study and ablation done at the end of October. A week or so later, I've developed some strange shaking that seems to be getting worse.
I do not shake all the time, per say, but have been noticing a trembling in my arms and hands. When I go to sit, my legs tremble about halfway - esp around the knees.
I'm 28 year old fellow, 5'10 and 178lbs. My cholesterol is good and I have good BP as well. I had a cath recently after an abnormality was detected on a stress test - the cath showed nothing. Currently I take 50mg a day of Lopressor (25 twice a day).
Lately I have a funny shakey feeling inside me. Almost like my whole body is shaking. In some respects, it feels like I just heavily exerted myself...but I haven't and the feeling lasts for hours.
When I flex my arms (more so right than left) it shakes. When I lift my arms above my head, both at the same time or singularly, you can detect shaking in my neck and arms. I'm not holding anything, just stretching them up above.
Walking feels odd. I feel weaker almost, but more like I just got done biking 18 miles kind of weak - as if I'm overdoing it, but my activity levels have not changed at all.
Not sure if this is related, but sometimes I get this strange sunburn like feeling on my skin. Mostly in my back, sometimes my arms, and sometimes my groin. I also experience a tachy heart rate at unusual times throughout the day, for an hour or so
I see a Neurologist on Wednesday, but I want to be prepared of the sorts of questions to ask him. What is the likelyhood this is ALS or something real bad?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.